MathSciNet Relay Station
MathSciNet bibliographic data
MR1636966 (2000a:08027) 08B26 (08B10)
Kearnes, Keith A.; Willard, Ross Residually finite, congruence meet-semidistributive varieties of finite type have a finite residual bound. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2841–2850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement